# SDR DALA2025122209301

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 81,079 hours, 10,176 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 45 STRINGER 7R BRACKET REMOVAL. AFTER BRACKET REMOVAL FOUND TOOLING DAMAGE ON FRAME.   REPAIRED PER ERA 630742-14 0 THRU 5. (1361411)
